advertisement
Question
Posted by: Anon 21x | 2007/02/21

Discharge

Hi there,

I am experiencing a dIscharge problem,it has a strong odour to me and its becoming worse,Im thinking maybe because of the three month cotraceptive working out of my body,i dont know.

PLEASE ADVISE...
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A smelly discharge could mean an infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement